Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 192, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 22, 2014, 2:08 PM CDT for Lucas County, Monroe County, Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 2:08 PM CDT (19:08 UTC)
- Expired
- Jun 22, 2014, 2:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lucas County, IA, Monroe County, IA
The radar
The Des Moines radar (KDMX), 98 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329
WUUS53 KDMX 221908
SVRDMX
IAC117-135-221945-
/O.NEW.KDMX.SV.W.0192.140622T1908Z-140622T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
208 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
MONROE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 245 PM CDT
* AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
CHARITON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALBIA...LOVILIA...MELROSE AND ALBIA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4098 9318 4113 9317 4117 9284 4116 9270
4092 9272
TIME...MOT...LOC 1908Z 271DEG 23KT 4106 9308
HAIL...1.00IN
WIND...60MPH
$$
DONAVON2 follow-up statements
487
WWUS53 KDMX 221932
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
232 PM CDT SUN JUN 22 2014
IAC117-221942-
/O.CAN.KDMX.SV.W.0192.000000T0000Z-140622T1945Z/
LUCAS IA-
232 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUCAS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4097 9303 4114 9305 4117 9284 4116 9270
4092 9272
TIME...MOT...LOC 1932Z 268DEG 19KT 4111 9293
$$
IAC135-221945-
/O.CON.KDMX.SV.W.0192.000000T0000Z-140622T1945Z/
MONROE IA-
232 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL MONROE COUNTY...
AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ALBIA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBIA...LOVILIA AND ALBIA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4097 9303 4114 9305 4117 9284 4116 9270
4092 9272
TIME...MOT...LOC 1932Z 268DEG 19KT 4111 9293
HAIL...0.88IN
WIND...60MPH
$$
PODRAZIK604
WWUS53 KDMX 221953
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
253 PM CDT SUN JUN 22 2014
IAC135-222003-
/O.EXP.KDMX.SV.W.0192.000000T0000Z-140622T1945Z/
MONROE IA-
253 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4097 9303 4114 9305 4117 9284 4116 9270
4092 9272
TIME...MOT...LOC 1951Z 271DEG 23KT 4111 9293
$$
PODRAZIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:48 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 22, 12:48 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1248 PM CDT SUN JUN 22 2014 .SHORT TERM /TODAY/... ISSUED AT 334 AM CDT SUN JUN 22 2014 ACTIVE WEATHER SETTING UP FOR TODAY AS SYSTEM PASSES ROCKIES AND INTO THE PLAINS IN BROAD WESTERLY FLOW. ONGOING CONVECTION ACRS NORTHWEST IOWA WILL CONTINUE TO SETTLE SOUTHEAST EARLY THIS MORNING ALONG THE INSTABILITY AXIS ACROSS WESTERN IOWA. MOISTURE TRANSPORT WILL CONTINUE TO POINT INTO THE STATE THROUGH THE DAY AHEAD OF SLOW MOVING FRONT CURRENTLY ACRS THE DAKOTAS AND NEBRASKA. IN ADDITION...A WEAK SURFACE WAVE WILL MOVE ALONG THIS BOUNDARY ACRS KS AND TOWARD IOWA BY THIS EVENING. THIS WILL HELP THE FOCUS OF LOW LEVEL MOISTURE CONVERGENCE AND MOISTURE TRANSPORT TO CONTINUE INTO WESTERN IOWA DURING THE DAY. THE MORNING CONVECTION SHOULD AFFECT MAINLY THE WESTERN HALF OF THE FORECAST AREA WITH ADDITIONAL CONVECTION IN NEBRASKA SLIDING INTO THE STATE LATE THIS MORNING. ADDITIONAL CONVECTION WILL DEVELOP LATER THIS AFTERNOON WITH PEAK HEATING AND CONTINUE INTO TONIGHT AS THE SURFACE WAVE MOVES UP ALONG THE BOUNDARY. AT THIS POINT...OVERALL SHEAR IS RATHER MUNDANE WITH THE THREAT OF SEVERE CONVECTION LIMITED TO HAIL AND DAMAGING WINDS. HOWEVER...A BIGGER THREAT IS EXPECTED FROM HEAVY RAINFALL POTENTIAL AS PWATS REMAIN FROM 1.50-2.00 INCHES ACROSS THE AREA BY THIS AFTERNOON. STORMS WILL ALSO BE RELATIVELY SLOW MOVING AND WITH AMPLE MOISTURE...HIGH RAINFALL RATES CAN BE EXPECTED. GIVEN THE VERY MOIST ANTECEDENT CONDITIONS...HAVE OPTED FOR A FLASH FLOOD WATCH ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA FOR THIS AFTERNOON WHICH WILL EXTEND INTO TONIGHT AS THE SYSTEM MOVES THROUGH THE STATE. .LONG TERM /TONIGHT THROUGH SATURDAY/... ISSUED AT 334 AM CDT SUN JUN 22 2014 IOWA REMAINS IN AN ACTIVE PATTERN THIS WEEK. OF IMMEDIATE CONCERN IS THE SHORTWAVE THAT WILL AFFECT IOWA TODAY THROUGH MID-DAY MONDAY. CONVECTION IS VERY SLOW MOVING AND STORMS ARE VERY EFFICIENT RAIN PRODUCERS. WITH THE RAIN IN RECENT PAST AND HIGH PWATS OF 1.5 INCHES AND SLIGHTLY HIGHER...FLASH FLOODING WILL BE A CONCERN. I EXPECT CONVECTION TO SLOWLY CREEP IN FROM NEBRASKA THEN SLOWLY MOVE ACROSS IOWA THROUGH THE TONIGHT PERIOD. THE NEW DAY 1 SEVERE OUTLOOK HAS THE SLIGHT RISK PUSHED BACK TO THE WEST WHICH MAKES SENSE AND WHILE THE SEVERE THREAT IS NOT AS HIGH AS THE HEAVY RAIN AND FLASH FLOOD THREAT FOR CENTRAL IOWA...A FEW STORMS THIS EVENING WILL LIKELY BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL. NORTHERN IOWA WILL ONCE AGAIN BE UNDER THE GUN BUT STORMS WILL LIKELY DEVELOP INTO A BROKEN LINE ACROSS THE FORECAST AREA AND HEAVY RAINFALL WILL BE A THREAT ACROSS MOST OF THE NORTHWEST HALF TO TWO THIRDS OR SO OF THE FORECAST AREA. BY 21Z MONDAY THE SHORTWAVE WILL FINALLY BE PAST CENTRAL IOWA SO RAINFALL WILL BE SHIFTING EAST OUT OF THE AREA THROUGH THE EARLY AFTERNOON AND OUT OF THE FORECAST AREA BY MID TO LATE AFTERNOON. THERE IS A RELATIVE LULL FROM MONDAY NIGHT THROUGH TUESDAY OR TUESDAY NIGHT BEFORE THE NEXT SHORTWAVE MOVES INTO IOWA. PRECIP CHANCES WILL INCREASE ACROSS THE WEST FROM LATE TUESDAY OR TUESDAY NIGHT THROUGH WEDNESDAY. MODEL DIFFERENCES PRECLUDE BEING ABLE TO BE MORE SPECIFIC ON TIMING AT THIS POINT. THE SEVERE POTENTIAL LOOKS LOW AS WELL BUT ONCE AGAIN HEAVY RAINFALL WILL BE LIKELY. ONCE LOCATION IS ABLE TO BE BETTER DEFINED THEN ADDITIONAL FLOOD OR FLASH FLOOD WATCHES MAY BE REQUIRED. FOR THE REMAINDER OF THE EXTENDED...THE MODELS STILL DIFFER ON THE HANDLING OF A DEEP TROUGH TO DEVELOP OVER THE WEST. THE GFS APPEARS MORE BULLISH WITH THIS FEATURE THAN DOES THE EURO AND THE RESULT WILL MEAN A RIDGE PARKED OVER THE UPPER MIDWEST BUT JUST HOW AMPLIFIED THE RIDGE BECOMES FROM THE DEEPENING TROUGH IS IN QUESTION. AS A RESULT THE TIMING OF SHORTWAVES IS ALSO IN QUESTION AS IS WHETHER THEY WILL BE STRONG ENOUGH TO FLATTEN THE RIDGE ANY. HAVING SAID THAT WE WILL STILL BE UNSTABLE AND IT WOULD NOT TAKE MUCH TO GET STORMS TO INITIATE...ESPECIALLY LATE DAY AND THROUGH THE NIGHT. AT THIS POINT SEVERE WEATHER DOES NOT APPEAR TO BE MUCH OF A THREAT BUT A HEAVY RAIN THREAT CONTINUES TO PLAGUE THE REGION SO TRENDS WILL CONTINUE TO BE MONITORED. && .AVIATION...22/18Z ISSUED AT 1248 PM CDT SUN JUN 22 2014 SCATTERED THUNDERSTORMS WILL IMPACT THE AREA THROUGH THIS AFTERNOON WITH THE MAIN FOCUS EAST OF INTERSTATE 35. HEAVY DOWNPOURS CREATING REDUCED VISIBILITIES AND GUSTY WINDS WILL BE THE MAIN ISSUES. LOCALIZED MVFR CIGS MAY ALSO OCCUR. THE PRECIPITATION WILL END FROM WEST TO EAST LATE AFTERNOON AND INTO THE EVENING. POTENTIAL FOR SOME FOG OVERNIGHT WITH THE BEST POTENTIAL VICINITY OF KALO/KOTM. ERRATIC WIND DIRECTIONS TODAY BECOMING WEST TO NORTHWEST OVERNIGHT AND INTO MONDAY MORNING. && .HYDROLOGY... ISSUED AT 334 AM CDT SUN JUN 22 2014 TODAY THROUGH MONDAY NIGHT PLENTY OF CONCERN AS SLOW MOVING SYSTEM PASSES THROUGH THE REGION TODAY INTO TONIGHT. THE AIRMASS CONTINUE TO BE VERY MOIST WITH PWATS IN EXCESS OF 1.50 INCHES IN CENTRAL IOWA. LOW LEVEL MOISTURE TRANSPORT WILL FOCUS INTO THE STATE BY THIS AFTERNOON AND CONTINUE INTO TONIGHT AS THE SYSTEM PULLS THROUGH THE STATE. RECENT HEAVY RAINFALL ACROSS MUCH OF IOWA HAS LEFT FLASH FLOOD GUIDANCE VALUES RELATIVELY LOW. IN ADDITION...MANY RIVERS ACROSS NORTHERN IOWA ARE IN FLOOD OR NEAR FLOOD STAGE AND ANY ADDITIONAL RAINFALL WILL ONLY AGGRAVATE THE SITUATION. AS MENTIONED IN THE SHORT TERM DISCUSSION...A FLASH FLOOD WATCH WILL COVER MUCH OF THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA FROM THIS AFTERNOON INTO TONIGHT GIVEN THE POTENTIAL FOR SLOW MOVING STORMS TO DUMP HEAVY RAINFALL IN A SHORT PERIOD OF TIME. WIDESPREAD RAINFALL OF AN INCH TO TWO INCHES IS ALSO EXPECTED WITH LOCALIZED HIGHER AMOUNTS. THIS COULD CERTAINLY STOP RECEDING RIVERS OR ADD TO THE RISE ON THOSE RIVERS STILL CLIMBING. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAIR-ADAMS-AUDUBON- BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-CERRO GORDO- CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE-HAMILTON- HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MADISON-MARSHALL-PALO ALTO- POCAHONTAS-POLK-SAC-STORY-TAYLOR-UNION-WEBSTER-WINNEBAGO-WORTH- WRIGHT. && SHORT TERM...COGIL LONG TERM...FAB AVIATION...DONAVON HYDROLOGY...COGIL
Hazardous weather outlook, Jun 22, 5:13 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 513 AM CDT SUN JUN 22 2014 IAZ050-061-062-073>075-083>086-093>097-231015- TAMA-JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE- WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 513 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PART OF THE SOUTHEAST PORTION OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE MAINLY FROM LATE AFTERNOON THROUGH TONIGHT. THE THREAT OF SEVERE STORMS IS LOW BUT HEAVY RAINFALL IS LIKELY WITH STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE MAINLY FROM MID-WEEK THROUGH SATURDAY. THERE WILL BE AN INCREASING RISK FOR SEVERE STORMS THROUGH THAT PERIOD BUT IT IS TOO FAR OUT TO DETERMINE SPECIFIC THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. IAZ007-017-025>028-036>039-046>049-058>060-070>072-081-082-092- 231015- WORTH-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-MARSHALL-GUTHRIE-DALLAS-POLK- CASS-ADAIR-MADISON-ADAMS-UNION-TAYLOR- 513 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST TWO THIRDS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY TODAY INTO TONIGHT. THE RISK OF SEVERE STORMS IS LOW BUT CANNOT BE COMPLETELY RULED OUT. IF AN ISOLATED STORM BECAME SEVERE THEN DAMAGING WIND AND LARGE HAIL WOULD BE THE MAIN THREATS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE MAINLY FROM MID-WEEK THROUGH SATURDAY. THERE WILL BE AN INCREASING RISK FOR SEVERE STORMS THROUGH THAT PERIOD BUT IT IS TOO FAR OUT TO DETERMINE SPECIFIC THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY INTO THIS EVENING. IAZ004>006-015-016-023-024-033>035-044-045-057-231015- EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-SAC- CALHOUN-WEBSTER-CRAWFORD-CARROLL-AUDUBON- 513 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PART OF THE NORTHWEST PORTION OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY TODAY AND THIS EVENING. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE STORMS WITH THE MAIN THREAT BEING DAMAGING WIND AND LARGE HAIL. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE MAINLY FROM MID-WEEK THROUGH SATURDAY. THERE WILL BE AN INCREASING RISK FOR SEVERE STORMS THROUGH THAT PERIOD BUT IT IS TOO FAR OUT TO DETERMINE SPECIFIC THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY INTO THIS EVENING. FAB
In the hours before
Special weather statement, Jun 22, 10:48 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1048 AM CDT SUN JUN 22 2014 IAZ027-028-038-039-050-062-221730- BUTLER-BREMER-GRUNDY-BLACK HAWK-TAMA-POWESHIEK- INCLUDING THE CITIES OF...PARKERSBURG...CLARKSVILLE... SHELL ROCK...GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY... GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO... CEDAR FALLS...TAMA...TOLEDO...TRAER...DYSART...GLADBROOK... GRINNELL 1048 AM CDT SUN JUN 22 2014 ...STRONG STORMS TO MOVE THROUGH THE AREA THROUGH NOON... A LINE OF STRONG STORMS WILL PASS THROUGH THE AREA OVER THE NEXT HOURS. EXPECT A 10 TO 15 MINUTE PERIOD OF INTENSE RAINFALL RAINS THAT WILL SIGNIFICANTLY REDUCE VISIBILITY. IN ADDITIONAL 50 MPH WINDS GUSTS AND ONE HALF INCH DIAMETER HAIL IS POSSIBLE. DONAVON
Local storm report, Jun 22, 1:41 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
141 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL 1 N FLORIS 40.88N 92.33W
06/22/2014 E0.25 INCH DAVIS IA TRAINED SPOTTER
&&
ZOGGThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:50 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 30 more | 12 hr |
| Jun 22, 4:44 AM CDT | Special Weather Statement | DMX | Crawford | 61 min |
| Jun 22, 10:04 AM CDT | River Flood Warning | DMX | Marshall | 4 days |
| Jun 22, 1:19 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 26 min |
| Jun 22, 2:09 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 36 min |
| Jun 22, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 46 min |
| Jun 22, 3:02 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 43 min |
| Jun 22, 3:13 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.